# SDR W8PA971261

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON SEAT TRACK BS 500 B + 14 TO BS 500 C + 6, LBL 45, WL 208.  REMOVED AND REPLACED SEAT TRACK PER SRM'S 53-00-52, 51-40-05, 51-20-01.  (X)
